# SDR UALA2010122204684

- Difficulty date: December 22, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 60,926 hours, 8,786 cycles
- Engine: Pwa PW4090
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 8106013
- Part serial: 9612101
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACED LT M WING ANTI-ICE VALVE IAW MM & CTR AIRFOIL & COWL ICE PROTECTION SYS CARD IAW MM.  MESSAGE CLEARED.
